# SDR GTIA012081

- Difficulty date: December 12, 2001
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Deflector
- Part number: 595224788
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - RIGHT SIDE SPRAY DEFLECTOR ON NOSE GEAR CRACKED ON TOP APPROX 4 INCH FROM CENTER BOLTS.  REMOVED AND REPLACED RIGHT NOSE GEAR SPRAY DEFLECTOR IAW MM 32-20-01.  (M)
